# SDR REXA2021112901024

- Difficulty date: November 18, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 10061
- Aircraft time: 42,019 hours, 32,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313565
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 333 FRAME IS CORRODED BETWEEN STGR 25L TO STGR 26R - FOUND OUT OF LIMITS. COMPLIED WITH STEPS CRJ-700 SRM 53-00-06-201-006-(A01) DISCONNECTED & CONNECETED LOWER ATC L-BAND IAW CRJ700 AMM 34-54-01-000/400-801(A01) PERFORMED FUNCTIONAL CHECK IAW CRJ700 34-54-04-720-801(A01). WVAC EMP # 603145
